STRONG LAWS OF LARGE NUMBERS FOR SEQUENCES OF INDEPENDENT RANDOM VARIABLES WITH INFINITE MEAN
Corresponding Author(s) : Nguyen Thi Hai Yen
UED Journal of Social Sciences, Humanities and Education,
Vol. 7 No. 2 (2017): UED JOURNAL OF SOCIAL SCIENCES, HUMANITIES AND EDUCATION
The strong law of large numbers is one of the important limit theorems, which is used in a variety of fields including statistics, probability theories, and areas of economics and insurance. For example, in statistics, the strong law of large numbers can be used to optimize sample sizes, mean and variance of random variables. Strong laws of large numbers for sequences of independent random variables with finite mean have been studied by many authors in the world. As regards sequences of independent random variables with infinite mean, Nakata  established some new results of weak laws of large numbers, while strong laws of large numbers have not been studied. In this article, we establish strong laws of large numbers for sequences of independent random variables with infinite mean.
Download CitationEndnote/Zotero/Mendeley (RIS)
 Allan Gut (2005), Probability: A Graduate Course, Springer.
 Toshio Nakata (2016), Weak laws of large numbers for weighted independent random variabels with infinite mean, Statistics and Probability letters, 109, pp.124-129.
 Đặng Hùng Thắng (2013), Xác suất nâng cao, NXB Đại học Quốc gia Hà Nội.